MathSciNet Relay Station
MathSciNet bibliographic data
MR2205179 34K10 (34B16)
Chen, Yan Lai; Qin, Bao Xia Multiple solutions of singular boundary value problems for nonlinear integro-differential equations in Banach spaces. (Chinese) J. Systems Sci. Math. Sci. 25 (2005), no. 5, 550–561.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement